# SDR HALA2022122700314

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 6,970 hours, 1,709 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG 1 FIRE LOOP A FAULT PRIOR ENGINE START. REMOVED AND REPLACED LOOP-A FIRE DETECTORS CABLES PER AMM 26-12-61, AND REMOVED AND REPLACED FDU1 PER AMM 26-12-34. REMOVED AND REPLACED FWD AGB LOOP A PER AMM 26-12-17. FOUND FIRE ELECTRICAL HARNESS LOOP A FRAYED. REMOVED AND REPLACED HARNESS PER AMM 26-12-61. OPS CHECK GOOD PERFORMED IDLE RUN NO FAULTS NOTED. OK TO CONTINUE SERVICE.
